International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 489-496

Abelian theorems for transformable Boehmians

Dennis Nemzer

Department of Mathematics, California State University, Stanislaus, Turlock 95380, California, USA

Received 27 January 1993; Revised 26 March 1993

Copyright © 1994 Dennis Nemzer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A class of generalized functions called transformable Boehmians contains a proper subspace that can be identified with the class of Laplace transformable distributions. In this note, we establish some Abelian theorems for transformable Boehmians.